On sufficient optimality conditions for mathematical programs with equaiity constraints

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

A number of sufficiency theorems in the mathematical programming literature, concerning problems with equality constraints, are shown to be trivial consequences of the corresponding results for inequality constraints.

Original languageEnglish (US)
Pages (from-to)253-255
Number of pages3
JournalJournal of Optimization Theory and Applications
Volume47
Issue number2
DOIs
StatePublished - Oct 1 1985
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On sufficient optimality conditions for mathematical programs with equaiity constraints'. Together they form a unique fingerprint.

Cite this